# SDR SIMA201208101

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 23,822 hours, 20,013 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 98031750
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2702 THE AIRCRAFT WAS GOING FROM GDL TO DFW BUT DUE TO WEATHER DIVERTED TO SAT.  THEN TOOK OFF FROM SAT TOWARDS DFW AND EN ROUTE GOT AIRSPEED INDICATIONS ROLLING BACK WITH SPS ADVANCED MESSAGE.  THE CAPTAIN RETURNED TO SAT AND DID DECLARE EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER IAW AMM 34-15-01.  THE OPERATIONAL TEST AND LEAK CHECK IAW AMM 34-13-00 WERE GOOD.  AIRCRAFT IS RVSM ELIGIBLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
